I am in need of some help in figuring out if my reactions to this medication have been normal or not. After my doctor burned my warts off, he instructed me to use a cream for 3 days, then a powder for 3 days, and then Aldara 5% every other day for a few weeks. He instructed me not to masturbate/ have sex for the first 6 days after the burning procedure. Three or four days after the procedure, I had a weak moment and masturbated. To my dismay, I noticed my penis hurting and looked at it to see it had started bleeding. The best way to describe it is I have what looks like, good sized (quarter/half-inch) areas on the head of my penis that are sores. I'm not sure if this is because I masturbated before the six days and rubbed the skin off, or if it is an allergic reaction to something. The warts I have are located under the head of my penis, nothing on/around where the sores are. So I finished up the six days and started using the Aldara cream. I should mention I have been washing twice a day with Ph balanced soap. However, after the first day of the aldara cream, the Ph soap stung so bad when I used it I almost collapsed. I went 2 treatments with the Aldara cream and then decided I had to stop because it stung so badly when I washed it, not when I applied the Aldara cream. With skipping one treatment, the stinging subsided, and by the second day it was better. Tonight I am supposed to use the Aldara cream, I have only skipped one application, and am considering skipping the one tonight because the sores on the head of my penis havent gotten worse, but havent gotten much better. Not to mention the stinging hasn't completly stopped, parts of my penis where the warts were burned still sting pretty good, but I am able to tough it out and wash it. You probably won't be responding to this tonight, so I will try to figure out more on my own if I should use it; but have you had anything similar to what I am experiencing? I am very stressed out about the whole situation, and it is very difficult to communicate with my doctor because he doesnt speak english(i am overseas).
I really appreciate your time reading this long post, any information you can offer is greatly appreciated.